# SDR LR7A00145

- Difficulty date: June 3, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION NR 26587 ACCOMPLISHMENT FOUND RH FS 477 UPPER MIXING CHAMBER PRESSURE SKIN REPAIR DOUBLER DAMAGED UPON INSTALL AT RBL 61, WL 258.REPAIRED PER LAC MEA 382-53-00-069.  NR 39028.
